# SDR CALA2017012200157

- Difficulty date: January 22, 2017
- Submitted: January 22, 2017
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 20,387 hours, 7,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY FLASHLIGHTS ABOVE DOOR 2R QUIT FLASHING REPLACED BOTH BATTERIES, OPS CKS NORMAL.
